ورقة عمل التمريض السريري مع الإجابات

ورقة عمل مجانية قابلة للطباعة في التمريض السريري: 8 مسألة من السهل إلى مستوى الامتحان، مع مفتاح الإجابات. اطبعها أو احفظها بصيغة PDF.

للمعلمين: يمكن طباعتها ونسخها واستخدامها في الصف مجانًا. كل ورقة عمل جديدة لها قيم جديدة ومفتاح إجابات خاص بها. نقدّر إضافة رابط إلى ExamProblems في صفحة مقررك.

الاسم: ____________________   التاريخ: ____________

1.سهلة

What is the usual normal range for serum sodium in adults (in mmol/L, numerically equal to mEq/L)?

  1. A3,5–5,0 mmol/L
  2. B2,2–2,6 mmol/L
  3. C95–105 mmol/L
  4. D135–145 mmol/L
2.سهلة

The term "hypovolaemia" means:

  1. AA high level of potassium in the circulating blood
  2. BA low level of oxygen in the blood
  3. CToo much fluid in the circulation
  4. DA low volume of blood or fluid in the circulation
3.سهلة

The term "haemoptysis" means:

  1. AA nosebleed
  2. BVomiting blood
  3. CCoughing up blood
  4. DPassing blood in the urine
4.متوسطة

زاد وزن مريض بقصور القلب 2 kg خلال يومين. على ماذا يدل ذلك على الأرجح؟

  1. Aالجفاف
  2. Bنجاح العلاج
  3. Cزيادة الكتلة العضلية
  4. Dاحتباس السوائل
5.متوسطة

يوصي سلّم منظمة الصحة العالمية للمسكنات بـ:

  1. Aإعطاء المسكنات فقط عندما يصبح الألم شديدًا
  2. Bالانتقال من غير الأفيونات إلى الأفيونات الضعيفة ثم القوية مع ازدياد الألم
  3. Cبدء جميع المرضى بالأفيونات القوية
  4. Dالاقتصار على الطرق غير الدوائية لألم السرطان
6.متوسطة

A patient has lost more than 10% of their body weight without trying over the last few months and has a low BMI. What is the most appropriate action?

  1. ARestrict fluids to encourage appetite and give a low-protein diet instead
  2. BRefer to the dietitian and start a nutrition care plan with food charts
  3. CWeigh the patient again in six months and review at that point
  4. DEncourage a low-calorie diet
7.صعبة

A conscious patient with hypoglycaemia was given fast-acting carbohydrate. On re-check 15 minutes later the blood glucose is 3,6 mmol/L (65 mg/dL). What should the nurse do next?

  1. AGive a long-acting carbohydrate snack only and recheck tomorrow
  2. BGive another dose of fast-acting carbohydrate and recheck
  3. CGive a dose of subcutaneous insulin
  4. DTake no action because the level is rising
8.صعبة

A nurse realises she has given a patient a medicine prescribed for another patient. What should she do first?

  1. AAsk a colleague not to mention it
  2. BGive the patient's own medicine as well to balance it
  3. CWait to see whether any side effects develop
  4. DCheck the patient's condition and inform the doctor

مفتاح الإجابات

  1. 1. D · 135–145 mmol/L
  2. 2. D · A low volume of blood or fluid in the circulation
  3. 3. C · Coughing up blood
  4. 4. D · احتباس السوائل
  5. 5. B · الانتقال من غير الأفيونات إلى الأفيونات الضعيفة ثم القوية مع ازدياد الألم
  6. 6. B · Refer to the dietitian and start a nutrition care plan with food charts
  7. 7. B · Give another dose of fast-acting carbohydrate and recheck
  8. 8. D · Check the patient's condition and inform the doctor

حلول كاملة خطوة بخطوة: تدرّب على هذا الموضوع في examproblems.com.